# SDR ASAA2023072844315

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,592 hours, 12,215 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND SHORT TIME FAULT 75-30602 THE TBV POSITIONS SIGNALS DISAGREE ON #2 ENG. GROUNDED - YES. (RESOLVED ON W/O: 1963318 TASKCARD: N/R-00003 ) REFERENCE DEFECT 60520579, CLEARS PLT SEAMC ASHRAF NOTIFIED. LP 60520579: PERFORMED FIM TASK 75-23-802 TBV RECEPTICLE RESISTANCE CHECKS GOOD.  J9, J10 HARNESS RESISTANCE CHECKS BETWEEN EEC AND TBV CHECKS GOOD, PERFORMED ACTUATORS TEST 12, TEST PASS.  BITE OF EEC AGAIN FLAGS NO FAULTS.  CLEARS PLT, SEAMC ASHRAF NOTIFIED.
